Let p2 be a given prime number. We prove, for any number field kappa and any integer e1, the p-rank -conjecture, on the p-class groups Cl_F, for the family F_kappa^p^e of towers F/kappa built as successive degree p cyclic extensions (without any other Galois conditions) such that F/kappa be of degree p^e, namely: #(Cl_F[p])<<_{kappa,p^e,}(\sqrtD_F)^, where D_F is the absolute value of the discriminant (Theorem 3.6) and, more generally, #(Cl_F[p^r])<<_{kappa,p^e,}(\sqrtD_F)^, for any r1 fixed. This Note generalizes the case of the family F_Q^p (Genus theory and -conjectures on p-class groups, J. Number Theory 207, 423–459 (2020)), whose techniques appear to be “universal” for all relative degree p cyclic extensions and use the Montgomery–Vaughan result on prime numbers. Then we prove, for F_kappa^p^e, the p-rank -conjecture on the cohomology groups H^2(G_F,Z_p) of Galois p-ramification theory over F (Theorem 4.3) and for some other classical finite p-invariants of F, as the Hilbert kernels and the logarithmic class groups.

生成讲解博客的中文版本

生成AI智能校验的中文版本